Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 67, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 3, 2008, 2:01 PM CDT for Hinds County, Madison County, Yazoo County, Mississippi. It was in force for 109 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2008, 2:01 PM CDT (19:01 UTC)
- Expired
- Aug 3, 2008, 3:50 PM CDT
- In force
- 109 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hinds County, MS, Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 33 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 031901
FFWJAN
MSC049-089-163-032100-
/O.NEW.KJAN.FF.W.0067.080803T1901Z-080803T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT SUN AUG 3 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HINDS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...JACKSON...CLINTON...
MADISON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
YAZOO COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 400 PM CDT
* AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
CAMERON TO 9 MILES SOUTH OF EDWARDS...MOVING SOUTHWEST AT 9 MPH.
* THUNDERSTORMS PRODUCING FLASH FLOODING WILL BE MAINLY ALONG THE
BIG BLACK RIVER BETWEEN MADISON AND YAZOO COUNTIES WHERE OVER 3
INCHES HAS LIKELY ALREADY FALLEN. ANOTHER 1 TO 2 INCHES IS LIKELY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3286 8973 3235 9016 3212 9027 3212 9071
3242 9060 3288 9014
$$
401 follow-up statement
000
WGUS74 KJAN 032050
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT SUN AUG 3 2008
MSC049-089-163-032059-
/O.CAN.KJAN.FF.W.0067.000000T0000Z-080803T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HINDS MS-MADISON MS-YAZOO MS-
350 PM CDT SUN AUG 3 2008
...FLASH FLOOD WARNING CANCELED FOR YAZOO...MADISON AND HINDS
COUNTIES...
THE RAIN HAS DIMINISHED OVER THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR NORTHEAST LOUISIANA AND SOUTHWESTERN MISSISSIPPI.
LAT...LON 3286 8973 3235 9016 3212 9027 3212 9071
3242 9060 3288 9014
$$
7What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 1:49 PM CDT, 12 minutes earlier.
Area forecast discussion, Aug 3, 1:49 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
149 PM CDT SUN AUG 3 2008
.UPDATE...NEW WW801 NO IN EFFECT FOR SWRN CWFA AND HAVE DECIDED TO
REMOVE HEAT PRODUCTS WITH CURRENT TRENDS CONFINING THE WORST HEAT TO
THE DELTA REGION. SURGE OF TROPICAL MOISTURE COMING NWWD OUT OF THE
GULF SHOULD ALLEVIATE HEAT OVER SERN MS WITH CLOUDS/SHRA POPS RAISED.
NEW DATA SHOULD BE AVAILABLE SHORTLY. MORE DISCUSSION LATER MAYBE./40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 90 74 98 74 / 49 18 5 8
MERIDIAN 94 72 98 71 / 46 19 5 7
VICKSBURG 92 74 101 74 / 48 16 4 9
HATTIESBURG 92 75 95 74 / 61 21 23 13
NATCHEZ 89 74 96 74 / 68 20 18 12
GREENVILLE 99 75 100 75 / 34 8 3 7
GREENWOOD 97 75 100 74 / 36 9 3 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...EXCESSIVE HEAT WARNING UNTIL 6 AM CDT MONDAY FOR MSZ018-019-
025>027-034>036-040>042-047.
LA...EXCESSIVE HEAT WARNING UNTIL 6 AM CDT MONDAY FOR LAZ007>009-015-
016-023.
AR...EXCESSIVE HEAT WARNING UNTIL 6 AM CDT MONDAY FOR ARZ074-075.
&&Hazardous weather outlook, Aug 3, 5:38 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 538 AM CDT SUN AUG 3 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 041045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 538 AM CDT SUN AUG 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH EARLY THIS EVENING...MAINLY SOUTHEAST OF A COLUMBUS, MISSISSIPPI...TO GREENWOOD...TO BASTROP, LOUISIANA LINE. RISKS WITH THE MOST INTENSE STORMS INCLUDE GUSTY WINDS TO 60 MPH...HAIL OVER THE SIZE OF DIMES...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS. THE COMBINATION OF AN UPPER LEVEL DISTURBANCE PASSING TO THE SOUTH OF A HIGH PRESSURE CENTER OVER THE OZARKS AND A WEAK BOUNDARY RUNNING NEAR THE INTERSTATE TWENTY CORRIDOR SHOULD SPARK AT LEAST ISOLATED THUNDERSTORM DEVELOPMENT LATE TODAY IN A HOT AND UNSTABLE AIRMASS. THE PRESENCE OF MODERATE TO HIGH LEVELS OF INSTABILITY...MODERATE WINDS ALOFT...AND DRY AIR ABOVE 10 THOUSAND FEET WILL ENHANCE THE POTENTIAL FOR DAMAGING WINDS WITH ANY THUNDERSTORMS. OTHERWISE...A VERY HOT PERIOD OF WEATHER WILL CONTINUE AND RESULT IN AFTERNOON TEMPERATURES AROUND 100 DEGREES NORTHWEST OF THE NATCHEZ TRACE CORRIDOR ON SUNDAY...WITH READINGS ELSEWHERE EXPECTED TO PEAK BETWEEN 96 AND 99 DEGREES. THE COMBINATION OF HEAT AND HUMIDITY WILL BRING HEAT INDICES BETWEEN 105 AND 110 DEGREES FOR A FEW HOURS. AN EXCESSIVE HEAT WARNING WILL BE IN EFFECT FOR TODAY FOR LOCATIONS ALONG AND WEST OF THE GRENADA...TO YAZOO CITY...TO WINNSBORO LOUISIANA LINE WHERE HEAT INDEX VALUES SHOULD PEAK NEAR OR ABOVE 110 DEGREES. A HEAT ADVISORY WILL BE IN EFFECT TODAY FOR THE REST OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA AS WELL. PLEASE SEE THE ASSOCIATED HEAT ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT STRESS CONDITIONS ARE LIKELY TO REMAIN HIGH THROUGH TUESDAY AS HIGH TEMPERATURES PEAK FROM 97 TO 102 DEGREES AND DAYTIME HEAT INDEX VALUES WILL VARY FROM 106 TO 112 DEGREES. OVERNIGHT LOWS WILL ONLY RECOVER TO THE MIDDLE 70S. THE HEAT ADVISORIES AND WARNINGS IN EFFECT TODAY WILL LIKELY REMAIN IN PLACE FOR MONDAY AND THE EXCESSIVE HEAT WATCH WILL BE EXTENDED INTO TUESDAY FOR MUCH OF THE ARKLAMISS...ESPECIALLY ALONG AND NORTH OF INTERSTATE TWENTY. REVIEW YOUR HEAT STRESS SAFETY RULES AND MAKE PLANS NOW TO AVOID PROLONGED EXPOSURE TO THESE EXPECTED HOT CONDITIONS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR A FEW HOURS THIS AFTERNOON OR THIS EVENING...BUT ARE OTHERWISE NOT ANTICIPATED THROUGH SATURDAY AUGUST 10TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50/22
In the hours before
Local storm report, Aug 3, 1:08 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
108 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND DMG PINEVILLE 32.13N 89.40W
08/02/2008 SMITH MS AMATEUR RADIO
NUMEROUS TREES AND POWERLINES DOWN.
&&
27Local storm report, Aug 3, 1:09 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
109 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST MAGEE 31.87N 89.73W
08/02/2008 U0.00 MPH SIMPSON MS EMERGENCY MNGR
TREES DOWN IN MAGEE.
&&
27Local storm report, Aug 3, 1:13 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG FORKVILLE 32.46N 89.66W
08/02/2008 SCOTT MS AMATEUR RADIO
NUMEROUS TREES AND POWERLINES DOWN.
&&
27Local storm report, Aug 3, 1:26 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
126 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL NEWPORT 32.94N 89.76W
08/02/2008 E0.75 INCH ATTALA MS PUBLIC
PENNY HAIL REPORTED IN NEWPORT.
1055 PM HAIL DURANT 33.08N 89.86W
08/02/2008 E0.75 INCH HOLMES MS PUBLIC
PENNY HAIL REPORTED IN DURANT.
&&
27Special weather statement, Aug 3, 1:29 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 129 PM CDT SUN AUG 3 2008 MSZ060-031915- ADAMS MS- 129 PM CDT SUN AUG 3 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF CRANFIELD... MOVING SOUTHWEST AT 22 MPH. IN ADDITION...HEAVY RAINFALL WILL CAUSE WATER TO COLLECT ON ROADWAYS AND IN OTHER LOW LYING AREAS. THE STORM WILL REMAIN OVER RURAL ADAMS COUNTY. PEOPLE IN EASTERN ADAMS COUNTY SHOULD MONITOR THIS STORM CLOSELY. 7
Local storm report, Aug 3, 1:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL COLUMBUS 33.51N 88.40W
08/02/2008 E0.88 INCH LOWNDES MS TRAINED SPOTTER
0755 PM TSTM WND DMG COLUMBUS 33.51N 88.40W
08/02/2008 LOWNDES MS EMERGENCY MNGR
NUMEROUS TREES DOWN IN COLUMBUS.
0755 PM LIGHTNING COLUMBUS 33.51N 88.40W
08/02/2008 LOWNDES MS EMERGENCY MNGR
LIGHTNING CAUSED AN APARTMENT FIRE IN COLUMBUS.
0800 PM TSTM WND DMG PHEBA 33.58N 88.95W
08/02/2008 CLAY MS LAW ENFORCEMENT
A FEW TREES BLOWN DOWN IN THE PHEBA AREA.
0815 PM HAIL PRAIRIE POINT 33.15N 88.39W
08/02/2008 E0.75 INCH NOXUBEE MS TRAINED SPOTTER
0815 PM TSTM WND DMG 5 N MATHISTON 33.61N 89.13W
08/02/2008 WEBSTER MS EMERGENCY MNGR
TREES DOWN IN THE NORTHERN PART OF WEBSTER COUNTY.
0825 PM TSTM WND GST 4 SW EUPORA 33.50N 89.33W
08/02/2008 E0.00 MPH WEBSTER MS LAW ENFORCEMENT
AN ESTIMATED 50 MPH WIND GUST KNOCKED OVER A POWER POLE
IN THE TOMNOLEN AREA.
0830 PM TSTM WND DMG STARKVILLE 33.46N 88.82W
08/02/2008 OKTIBBEHA MS CO-OP OBSERVER
SEVERAL PINE TREES BLOWN DOWN IN THE STARKVILLE AREA
0843 PM TSTM WND DMG SCOOBA 32.83N 88.48W
08/02/2008 KEMPER MS EMERGENCY MNGR
TREES DOWN IN SCOOBA.
0930 PM TSTM WND DMG NOXAPATER 32.99N 89.06W
08/02/2008 WINSTON MS PUBLIC
SEVERAL TREES DOWN IN NOXAPATER.
0937 PM TSTM WND GST 3 E MERIDIAN 32.38N 88.66W
08/02/2008 E60.00 MPH LAUDERDALE MS BROADCAST MEDIA
0945 PM TSTM WND DMG GORE SPRINGS 33.75N 89.62W
08/02/2008 GRENADA MS LAW ENFORCEMENT
A FEW TREES DOWN IN THE GORE SPRINGS AREA.
0945 PM HAIL GORE SPRINGS 33.75N 89.62W
08/02/2008 E0.88 INCH GRENADA MS LAW ENFORCEMENT
1002 PM TSTM WND GST DECATUR 32.44N 89.11W
08/02/2008 M53.00 MPH NEWTON MS EMERGENCY MNGR
REPORTED BY NEWTON COUNTY EMA.
1015 PM TSTM WND DMG BRAXTON 32.02N 89.97W
08/02/2008 SIMPSON MS EMERGENCY MNGR
SCATTERED TREES AND POWER LINES DOWN AROUND THE COUNTY.
1025 PM HAIL NEWPORT 32.94N 89.76W
08/02/2008 E0.75 INCH ATTALA MS PUBLIC
PENNY HAIL REPORTED IN NEWPORT.
1025 PM TSTM WND DMG 3 NW GRENADA 33.81N 89.85W
08/02/2008 GRENADA MS LAW ENFORCEMENT
TREES DOWN NEAR GEESLIN CORNER.
1025 PM TSTM WND DMG FORKVILLE 32.46N 89.66W
08/02/2008 SCOTT MS AMATEUR RADIO
NUMEROUS TREES AND POWERLINES DOWN.
1030 PM TSTM WND DMG 1 S FANNIN 32.40N 89.96W
08/02/2008 RANKIN MS PUBLIC
A TREE AND SEVERAL LIMBS WERE BLOWN DOWN IN THE FOX BAY
NEIGHBORHOOD OF RANKIN COUNTY.
1038 PM TSTM WND DMG PINEVILLE 32.13N 89.40W
08/02/2008 SMITH MS AMATEUR RADIO
NUMEROUS TREES AND POWERLINES DOWN.
1045 PM HAIL 2 NE JACKSON 32.34N 90.18W
08/02/2008 E0.75 INCH HINDS MS NWS EMPLOYEE
1048 PM HAIL ITTA BENA 33.50N 90.32W
08/02/2008 E1.00 INCH LEFLORE MS EMERGENCY MNGR
1050 PM TSTM WND DMG BENTONIA 32.65N 90.37W
08/02/2008 YAZOO MS EMERGENCY MNGR
TREES DOWN IN BENTONIA.
1055 PM HAIL DURANT 33.08N 89.86W
08/02/2008 E0.75 INCH HOLMES MS PUBLIC
PENNY HAIL REPORTED IN DURANT.
1055 PM HAIL 5 NE JACKSON 32.37N 90.15W
08/02/2008 E0.75 INCH HINDS MS EMERGENCY MNGR
1059 PM TSTM WND DMG BRANDON 32.28N 90.00W
08/02/2008 RANKIN MS EMERGENCY MNGR
TREES DOWN IN BRANDON.
1100 PM TSTM WND GST MAGEE 31.87N 89.73W
08/02/2008 U0.00 MPH SIMPSON MS EMERGENCY MNGR
TREES DOWN IN MAGEE.
1100 PM TSTM WND GST MAGEE 31.87N 89.73W
08/02/2008 U0.00 MPH SIMPSON MS EMERGENCY MNGR
TREES DOWN IN MAGEE.
1109 PM HAIL POCAHONTAS 32.47N 90.29W
08/02/2008 E0.75 INCH HINDS MS EMERGENCY MNGR
PENNY SIZED HAIL AND TREES DOWN.
1125 PM TSTM WND DMG UTICA 32.10N 90.62W
08/02/2008 HINDS MS EMERGENCY MNGR
3 TREES DOWN IN UTICA.
1130 PM TSTM WND DMG CRYSTAL SPRINGS 31.99N 90.36W
08/02/2008 COPIAH MS AMATEUR RADIO
TREES DOWN ON SOME HOUSES AROUND CRYSTAL SPRINGS...AND
HOPEWELL
1215 AM TSTM WND DMG HATTIESBURG 31.31N 89.31W
08/03/2008 FORREST MS EMERGENCY MNGR
TREES DOWN AROUND THE CITY.
1219 AM TSTM WND DMG COLUMBIA 31.26N 89.83W
08/03/2008 MARION MS LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS COUNTY...INCLUDING ONE TREE
DOWN ON A CAR IN WESTERN PART OF COUNTY...REPORTED BY
MARION SO.
1230 AM TSTM WND DMG 3 NE LAKE PROVIDENCE 32.84N 91.15W
08/03/2008 EAST CARROLL LA LAW ENFORCEMENT
WIDESPREAD TREES DOWNED AND POWER OUTAGES AROUND THE
PARISH. REPORTED BY THE SHERIFFS OFFICE.
1245 AM TSTM WND GST 6 S START 32.40N 91.86W
08/03/2008 U0.00 MPH RICHLAND LA AMATEUR RADIO
LARGE TREE LIMBS DOWN ON A HOUSE...REPORTED BY NE LA
SKYWARN
0120 AM TSTM WND DMG 7 NW HARRISONBURG 31.84N 91.91W
08/03/2008 CATAHOULA LA LAW ENFORCEMENT
NUMEROUS TREES DOWNED AND SEVERAL POWER OUTAGES NEAR
ENTERPRISE. REPORTED BY SHERIFFS OFFICE.
0120 AM TSTM WND DMG 4 NW HARRISONBURG 31.81N 91.87W
08/03/2008 CATAHOULA LA LAW ENFORCEMENT
NUMEROUS TREES DOWN AND SEVERAL POWER OUTAGES NEAR THE
SANDY LAKE COMMUNITY. REPORTED BY THE SHERIFFS OFFICE.
&&
TARVERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:35 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 40 min |
| Aug 2, 7:48 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 42 min |
| Aug 2, 8:06 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 39 min |
| Aug 2, 8:09 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 51 min |
| Aug 2, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 29 min |
| Aug 2, 8:31 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 29 min |
| Aug 2, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Noxubee, Oktibbeha, Webster, Winston | 45 min |
| Aug 2, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Kemper, Neshoba, Winston | 51 min |
| Aug 2, 9:33 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Leake, Neshoba | 27 min |
| Aug 2, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 24 min |
| Aug 2, 9:40 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 65 min |
| Aug 2, 9:53 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Scott | 37 min |
| Aug 2, 10:01 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Newton | 29 min |
| Aug 2, 10:13 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott, Yazoo | 47 min |
| Aug 2, 10:14 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake | 31 min |
| Aug 2, 10:17 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 43 min |
| Aug 2, 10:19 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Smith | 41 min |
| Aug 2, 10:20 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 40 min |
| Aug 2, 10:22 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Leflore | 38 min |
| Aug 2, 10:24 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 51 min |
| Aug 2, 10:37 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 38 min |
| Aug 2, 10:52 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Sharkey, Washington, Yazoo | 38 min |
| Aug 2, 10:55 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 35 min |
| Aug 2, 11:01 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Issaquena, Madison, Rankin, Sharkey and 2 more | 44 min |
| Aug 2, 11:05 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 25 min |
| Aug 2, 11:13 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 47 min |
| Aug 2, 11:17 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones, Lamar, Lawrence, Marion | 43 min |
| Aug 2, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 52 min |
| Aug 2, 11:36 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 54 min |
| Aug 2, 11:47 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Issaquena, Sharkey, Warren | 28 min |
| Aug 2, 11:55 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 50 min |
| Aug 2, 11:56 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 34 min |
| Aug 3, 12:02 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 43 min |
| Aug 3, 12:15 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 45 min |
| Aug 3, 12:58 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 47 min |
| Aug 3, 12:03 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Yazoo | 117 min |
| Aug 3, 12:26 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 29 min |
| Aug 3, 12:28 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 35 min |
| Aug 3, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 31 min |
| Aug 3, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 23 min |
| Aug 3, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 32 min |
| Aug 3, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 46 min |
| Aug 3, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Leflore | 41 min |
| Aug 3, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 45 min |
| Aug 3, 4:28 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 53 min |
| Aug 3, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 53 min |
| Aug 3, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 48 min |
| Aug 3, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 49 min |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.